Connecting Geodesics and Security of Configurations in Compact Locally Symmetric Spaces

نویسندگان

  • EUGENE GUTKIN
  • VIKTOR SCHROEDER
چکیده

A pair of points in a riemannian manifold makes a secure configuration if the totality of geodesics connecting them can be blocked by a finite set. The manifold is secure if every configuration is secure. We investigate the security of compact, locally symmetric spaces.

برای دانلود رایگان متن کامل این مقاله و بیش از 32 میلیون مقاله دیگر ابتدا ثبت نام کنید

ثبت نام

اگر عضو سایت هستید لطفا وارد حساب کاربری خود شوید

منابع مشابه

Shift Invariant Spaces and Shift Preserving Operators on Locally Compact Abelian Groups

We investigate shift invariant subspaces of $L^2(G)$, where $G$ is a locally compact abelian group. We show that every shift invariant space can be decomposed as an orthogonal sum of spaces each of which is generated by a single function whose shifts form a Parseval frame. For a second countable locally compact abelian group $G$ we prove a useful Hilbert space isomorphism, introduce range funct...

متن کامل

Correction and Supplements to “scattering Matrices and Scattering Geodesics of Locally Symmetric Spaces”

– This note corrects and complements our paper entitled “Scattering matrices and scattering geodesics of locally symmetric spaces” (Ann. Sci. Éc. Norm. Sup. 34 (2001) 441–469).  2002 Éditions scientifiques et médicales Elsevier SAS RÉSUMÉ. – Nous apportons des corrections et des compléments à notre article intitulé “Scattering matrices and scattering geodesics of locally symmetric spaces” paru...

متن کامل

Scattering Matrices and Scattering Geodesics of Locally Symmetric Spaces

Let Γ\X be a Q-rank one locally symmetric space. We describe the frequencies of oscillation of scattering matrices on Γ\X in the energy variable in terms of sojourn times of scattering geodesics. Scattering geodesics are the geodesics which move to infinity in both directions and are distance minimizing near both infinities. The sojourn time of a scattering geodesic is the time it spends in a f...

متن کامل

A characterization of irreducible symmetric spaces and Euclidean buildings of higher rank by their asymptotic geometry

We study geodesically complete and locally compact Hadamard spaces X whose Tits boundary is a connected irreducible spherical building. We show that X is symmetric iff complete geodesics in X do not branch and a Euclidean building otherwise. Furthermore, every boundary equivalence (cone topology homeomorphism preserving the Tits metric) between two such spaces is induced by a homothety. As an a...

متن کامل

One-point extensions of locally compact paracompact spaces

A space $Y$ is called an {em extension} of a space $X$, if $Y$ contains $X$ as a dense subspace. Two extensions of $X$ are said to be {em equivalent}, if there is a homeomorphism between them which fixes $X$ point-wise. For two (equivalence classes of) extensions $Y$ and $Y'$ of $X$ let $Yleq Y'$, if there is a continuous function of $Y'$ into $Y$ which fixes $X$ point-wise. An extension $Y$ ...

متن کامل

ذخیره در منابع من


  با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید

عنوان ژورنال:

دوره   شماره 

صفحات  -

تاریخ انتشار 2005